# SDR DXTA2014100105902

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 7,286 hours, 4,815 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 70296851901
- Part serial: 06070275
- Condition: Failed
- Location: Fire Detection
- Part time: 7,286 hours, 4,815 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE FOR THE RT ENGINE FIRE DETECTION FAILED ILLUMINATED 15 MINUTES INTO FLIGHT.   RAN ENGS & ATTEMPTED TO DUPLICATE SQUAWK.  NO FAIL LIGHT PRESENT AFTER EXTENSIVE RUNS & TAXIING.  REPLACED THE RT FIRE DETECTION CIRCUIT BREAKER & THE CUSTOM VO BOARD IN MAU 4.  COMPLETED EPIC EFIS ADJUSTMENT TEST & EPIC OPS TEST AFTER REPLACEMENT OF BOARD.  ALL WORK DONE IAW MM 24-60-20, 34-17-00 & 34-23-10.  ENG RUNS CHECKED GOOD.
